# SDR GTIA020217

- Difficulty date: March 9, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N603CA
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND EMERGENCY LIGHTS IN COCKPIT AND ENTRY WAY WILL NOT SHUT OFF.  BATTERY PACK STUCK IN ARM.  REMOVED AND REPLACED BATTERY PACK.  OPS CHECK GOOD IAW 33-53-01.  (M)
